# SDR SWAA2022022844485

- Difficulty date: December 10, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 21,586 hours, 9,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT RIGHT SIDE BAFFLE CLIP FORWARD SIDE OF STA 500H FRAME IS CRACKED RBL25 / REMOVED AND INSTALLED A NEW BAFFLE CLIP IAW B 737 SRM 51-40-02-0G-0 AND BOEING DRAWING 143A7505 REV B AT FORWARD CARGO PIT FORWARD OF STA 500H FRAME RBL 25
